FUNCTIONAL IDENTITIES ON PRIME RINGS INVOLVING GENERALIZED DERIVATIONS

Authors

  • Dr. Krishna Gopal Pradhan Assistant Professor, Department of Mathematics, Ramnagar College, Depal, Purba Medinipur, West Bengal

Keywords:

Prime Rings, Generalized Derivations, Functional Identities with Central Value

Abstract

The commutativity of a prime ring and structure maps defined on it is studied here. In particular, we prove that a prime ring  is either commutative or a nonzero generalized derivation  defined on it is the identity map whenever it satisfies the certain functional identities on .

References

E. Albas, “Generalized derivations on ideals of prime rings”, Miskolc Mathematical Notes, vol. 14, no. 1, pp. 3–9, 2013.

A. Ali, N. Rehman, and S. Ali, “On lie ideals with derivations as homomorphisms and anti-homomorphisms”, Acta Math. Hungar, vol. 101, no. 1-2, pp. 79–82, 2003.

S. Ali and S. Huang, “On generalized Jordan (α,β)-derivations that act as homomorphisms or antihomomorphisms,” Journal of Algebra and Computational Applications, vol. 1, no. 1, pp. 13–19, 2011.

H. E. Bell and L. C. Kappe, “Rings in which derivations satisfy certain algebraic conditions,” Acta Math. Hungar, vol. 53, pp. 339–346, 1989.

H. E. Bell and W. S. Martindale-III, “Centralizing mappings of semiprime rings,” Canad. Math. Bull., vol. 30, no. 1, pp. 92–101, 1987.

M. N. Daif and H. E. Bell, “Remarks on derivations on semiprime rings,” Internat. J. Math. Math. Sci., vol. 15, no. 1, pp. 205–206, 1992.

B. Dhara, “Generalized derivations acting as a homomorphism or anti-homomorphism in semiprime rings,” Beitr. Algebra Geom., vol. 53, pp. 203–209, 2012.

B. Dhara and S. Ali, “On n-centralizing generalized derivations in semiprime rings with applications to C^*-algebras,” J. Algebra and its Applications, vol. 11, no. 6, pp. Paper No. 1 250 111, 11 pages, 2012.

B. Dhara, A. Fosner, and S. Mondal, “Left multipliers on lie ideals in prime rings,” Journal of Advanced Research in Pure Mathematics, vol. 5, no. 4, pp. 57–64, 2013.

V. D. Filippis, “Generalized derivations as Jordan homomorphisms on lie ideals and right ideals,” Acta Math. Sinica, English Series, vol. 25, no. 2, pp. 1965–1974, 2009.

I. Gusic, “A note on generalized derivations of prime rings,” Glasnik Mate., vol. 40, no. 60, pp. 47–49, 2005.

I. N. Herstein, Rings with involution. Chicago: Univ. of Chicago Press, 1976.

E. C. Posner, “Derivations in prime rings”, Proc. Amer. Math. Soc. Vol. 8, pp.1093-1100, 1957.

N. Rehman, “On generalized derivations as homomorphisms and anti-homomorphisms,” Glasnik Mate., vol. 39, no. 59, pp. 27–30, 2004.

Y. Wang and H. You, “Derivations as homomorphisms or anti-homomorphisms on lie ideals,” Acta Math. Sinica, English Series, vol. 23, no. 6, pp. 1149–1152, 2007.

Additional Files

Published

15-09-2023

How to Cite

Dr. Krishna Gopal Pradhan. (2023). FUNCTIONAL IDENTITIES ON PRIME RINGS INVOLVING GENERALIZED DERIVATIONS . International Education and Research Journal (IERJ), 9(9). Retrieved from https://ierj.in/journal/index.php/ierj/article/view/3072